# SDR SIMA201812310005

- Difficulty date: December 30, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 35,926 hours, 32,534 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Out Of Round
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SIGNIFICANT VIBRATION ON NOSE GAER ABOVE 15 KTS TO 80 KTS WORSE 50-80 WENT AWAY WITH TILLER OR PEDAL STEERING INPUTS.ONLY HAPPPENS DEAD CENTER * REPEAT WRITE UP-C/A-FOUND NOSE TIRE TO BE OUT OF BOUND RAR LH NOSE LANDING GEAR WHEEL ASSY IAW CARD NO. 32-700-17
